Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Projective normality and syzygies of algebraic surfaces

Loading...
Thumbnail Image

Full text at PDC

Publication date

1999

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Walter de Gruyter
Citations
Google Scholar

Citation

Abstract

In this work we develop new techniques to compute Koszul cohomology groups for several classes of varieties. As applications we prove results on projective normality and syzygies for algebraic surfaces. From more general results we, obtain in particular the following: (a) Mukai's conjecture (and stronger variants of it) regarding projective normality and normal presentation for surfaces with Kodaira dimension 0, and uniform bounds for higher syzygies associated to adjoint linear series, (b) effective bounds along the lines of Mukai's conjecture regarding projective normality and normal presentation for surfaces of positive Kodaira dimension, and, (c) results on projective normality for pluricanonical models of surfaces of general type (recovering and strengthening results by Ciliberto) and generalizations of them to higher syzygies. In addition, we also extend the above results to singular surfaces.

Research Projects

Organizational Units

Journal Issue

Description

Erratum ibid. 523, 233-234 (2000)

Keywords

Collections